Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 181, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Oct 30, 2009, 2:59 AM CDT for 12 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2009, 2:59 AM CDT (07:59 UTC)
- Expired
- Oct 30, 2009, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 7:00 AM CDT | HEAVY RAIN 3 | 2 E West Plains, MO | |
| Oct 30, 7:00 AM CDT | HEAVY RAIN 3.15 | Fort Leonard Wood, MO | |
| Oct 30, 7:00 AM CDT | HEAVY RAIN 3.2 | Rolla, MO | |
| Oct 30, 7:00 AM CDT | HEAVY RAIN 3.35 | Hartville, MO | |
| Oct 30, 7:00 AM CDT | HEAVY RAIN 3.55 | 5 N Wasola, MO | |
| Oct 30, 7:13 AM CDT | FLASH FLOOD | Hartville, MO | WATER DAMAGE LIMITED TO A HANDFUL OF HOMES DUE TO FLASH FLOODING ALSO NUMEROUS ROADS WERE CLOSED, HOWEVER MOST ARE OPEN NOW EXCEPT FOR A FEW STATE ROUTES. STATE ROUTE E NORTH OF 38 IN HARTVILLE AREA AB IN MANSFIELD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 254 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 300759
FFWSGF
MOC065-067-091-105-125-149-153-161-169-203-215-229-301400-
/O.NEW.KSGF.FF.W.0181.091030T0759Z-091030T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CDT.
* AT 259 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. LOCAL RAIN GAUGES AND RADAR ESTIMATES INDICATE THAT ONE TO
THREE INCHES OF RAIN HAS FALLEN ACROSS CENTRAL AND SOUTH CENTRAL
MISSOURI FROM THURSDAY INTO THE EARLY OVERNIGHT HOURS ON FRIDAY.
THE HEAVIEST RAIN HAS FALLEN FROM PORTIONS OF MARIES AND PHELPS
COUNTIES...SOUTH AND WEST INTO WRIGHT AND DOUGLAS COUNTIES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THE MISSOURI DEPARTMENT OF TRANSPORTATION INDICATES THAT NUMEROUS
LOW WATER CROSSINGS REMAIN FLOODED AND CLOSED ACROSS THE AREA. LOCAL
STREAM AND RIVER GAUGES ALSO INDICATE NUMEROUS CREEKS REMAIN AT OR
ABOVE BANKFULL.
EVACUATIONS ARE ALSO BEING CONDUCTED IN THE TOWN OF NEWBURG AND
ALONG BEAVER CREEK SOUTH OF ROLLA.
THIS REPLACES THE FLASH FLOOD WARNINGS THAT WERE PREVIOUSLY IN
EFFECT FOR THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3708 9122 3649 9114 3650 9277 3700 9291
3707 9290 3707 9269 3748 9269 3749 9286
3789 9286 3783 9245 3802 9240 3802 9219
3829 9219 3830 9166 3817 9164 3816 9153
3780 9153 3769 9116 3751 9131 3714 9102
$$
SCHAUMANN2 follow-up statements
000
WGUS73 KSGF 300902
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT FRI OCT 30 2009
MOC065-067-091-105-125-149-153-161-169-203-215-229-301400-
/O.CON.KSGF.FF.W.0181.000000T0000Z-091030T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO-
MARIES MO-DENT MO-DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-
402 AM CDT FRI OCT 30 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DENT...DOUGLAS...HOWELL...LACLEDE...MARIES...OREGON...OZARK...
PHELPS...PULASKI...SHANNON...TEXAS AND WRIGHT COUNTIES...
AT 401 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL FROM THURSDAY AND EARLY FRIDAY WAS PRODUCING
FLASH FLOODING ACROSS THE WARNED AREA. LOCAL RAIN GAUGES AND RADAR
ESTIMATES INDICATE THAT ONE TO THREE INCHES OF RAIN HAS FALLEN
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI FROM THURSDAY INTO THE
EARLY OVERNIGHT HOURS ON FRIDAY. THE HEAVIEST RAIN HAS FALLEN FROM
PORTIONS OF MARIES AND PHELPS COUNTIES...SOUTH AND WEST INTO WRIGHT
AND DOUGLAS COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THE MISSOURI DEPARTMENT OF TRANSPORTATION INDICATES THAT NUMEROUS
LOW WATER CROSSINGS REMAIN FLOODED AND CLOSED ACROSS THE AREA. LOCAL
STREAM AND RIVER GAUGES ALSO INDICATE NUMEROUS CREEKS REMAIN AT OR
ABOVE BANKFULL.
EVACUATIONS ARE ALSO BEING CONDUCTED IN THE TOWN OF NEWBURG AND
ALONG BEAVER CREEK SOUTH OF ROLLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.
&&
LAT...LON 3708 9122 3649 9114 3650 9277 3700 9291
3707 9290 3707 9269 3748 9269 3749 9286
3789 9286 3783 9245 3802 9240 3802 9219
3829 9219 3830 9166 3817 9164 3816 9153
3780 9153 3769 9116 3751 9131 3714 9102
$$
SCHAUMANN000
WGUS73 KSGF 301401
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT FRI OCT 30 2009
MOC065-067-091-105-125-149-153-161-169-203-215-229-301409-
/O.EXP.KSGF.FF.W.0181.000000T0000Z-091030T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO-
MARIES MO-DENT MO-DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-
901 AM CDT FRI OCT 30 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR DENT...
DOUGLAS...HOWELL...LACLEDE...MARIES...OREGON...OZARK...PHELPS...
PULASKI...SHANNON...TEXAS AND WRIGHT COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING. WHILE RUNOFF WILL SUBSIDE...FLOODING WILL CONTINUE ON
STREAMS AND LOW WATER CROSSINGS.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3708 9122 3649 9114 3650 9277 3700 9291
3707 9290 3707 9269 3748 9269 3749 9286
3789 9286 3783 9245 3802 9240 3802 9219
3829 9219 3830 9166 3817 9164 3816 9153
3780 9153 3769 9116 3751 9131 3714 9102
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 12:54 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 30, 12:54 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT FRI OCT 30 2009
...UPDATE TO AVIATION...
.UPDATE...
FLOODING CONCERNS ARE HIGH FOR THE EASTERN OZARKS OVERNIGHT.
NARROW BAND OF CONVECTION CONTINUES TO INTENSIFY ALONG A
PREFRONTAL TROUGH WITH RAIN RATES BECOMING A BIT MORE IMPRESSIVE.
THERE IS LITTLE TOLERANCE FOR ADDITIONAL RAINFALL OVER THE EASTERN
HALF OF THE AREA AND IT LOOKS LIKE THIS REGION WILL BE IN LINE FOR
A ONE TWO PUNCH. THE FIRST BEING WITH THE INCOMING LINE AND THE
SECOND BEING FROM ACTIVITY CONTINUING TO BLOSSOM ACROSS ARKANSAS.
FLASH FLOOD GUIDANCE VALUES ARE EXCEPTIONALLY LOW. THE WATER TABLE
REMAINS QUITE HIGH. AS A RESULT THE EASTERN HALF OF THE AREA HAS
BEEN PLACED UNDER A FLASH FLOOD WARNING. TO THE WEST OF THIS
AREA...PARTICULARLY ALONG THE HWY 65 CORRIDOR...RAINFALL HAS
BECOME MORE SCATTERED/SPORADIC. HOWEVER...RUNOFF WILL BE VERY...
VERY SLOW TO OCCUR AND ADDITIONAL FLOODING IS EXPECTED HEADING
INTO THE OVERNIGHT HOURS...ALBEIT AT A SLOWER/STEADIER PACE.
PRESSURE RISES BEHIND THE COLD FRONT REMAIN STRONG...WHICH IS A
GOOD SIGN THAT THE SFC FRONT WILL REMAIN PROGRESSIVE. NEVERTHELESS
TRAINING CONVECTION OVER SATURATED GROUNDS WILL MAKE FOR A
DANGEROUS NIGHT ACROSS THE EASTERN OZARKS.
AS FAR AS SEVERE POTENTIAL GOES...ANY ISSUE WOULD BE WITH THE
NARROW LINE OF CONVECTION AND WIND RELATED. ONCE THIS BAND HEADS
EAST...ANY SEVERE POTENTIAL WILL DECREASE.
GAGAN
&&
.DISCUSSION...
RAIN AND EMBEDDED THUNDER CONTINUED TO OVERSPREAD THE REGION THIS
AFTERNOON AHEAD OF A DEEP UPPER LEVEL TROUGH LIFTING OUT INTO THE
PLAINS. AN ASSOCIATED COLD FRONT ACROSS THE EASTERN PLAINS HAD
MOVED LITTLE TODAY WITHIN THE DEEP SOUTHERLY FLOW AHEAD OF THE
TROUGH.
INCREASING SYNOPTIC SCALE LIFT WILL INTERACT WITH A VERY MOIST
AIRMASS TO PRODUCE WIDESPREAD HEAVY RAINFALL AND EMBEDDED DEEPER
CONVECTION THROUGH THIS EVENING. PRECIPITABLE WATER VALUES IN EXCESS OF
1.5 INCHES WILL SUPPORT EFFICIENT RAINFALL RATES...AND TRAINING OF
HEAVIER RAIN BANDS WILL ACCENTUATE THE FLOODING THREAT. STORM
TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE COMMON WITH
LOCALLY HEAVIER AMOUNTS ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI.
GIVEN THE MOIST ANTECEDENT CONDITIONS...FLASH FLOODING COULD
QUICKLY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF
THE FORECAST AREA TONIGHT AND FRIDAY.
THE POTENTIAL OF SEVERE CONVECTION WILL HINGE ON THE DEGREE OF
INSTABILITY THAT CAN DEVELOP. MODEST INSTABILITY WILL DEVELOP THIS
EVENING AS THE LOW LEVELS CONTINUE TO MOISTEN AND TEMPERATURES
WARM A BIT JUST AHEAD OF THE FRONT. STRONG DEEP LAYERED SHEAR AND
SYNOPTIC SCALE LIFT WILL SUPPORT STRONG STORMS IF ROBUST UPDRAFTS
CAN DEVELOP. DAMAGING WINDS WOULD BE THE PRIMARY THREAT GIVEN THE
STRONG ENVIRONMENTAL WINDS. THE RISK OF TORNADOES APPEARS VERY LOW
AT THIS TIME WITH THE LACK OF INSTABILITY...BUT SOMETHING TO WATCH
IF LOW LEVELS DESTABILIZE SUFFICIENTLY. OVERALL ANY SEVERE STORMS
ARE EXPECTED TO BE ISOLATED IN NATURE.
THE UPPER TROUGH WILL PUSH EAST ACROSS THE REGION FRIDAY PUSHING
THE RAINFALL GRADUALLY TO THE EAST. CLOUDS AND COLD AIR ADVECTION
WILL MAKE FOR A CHILLY DAY FRIDAY WITH TEMPERATURES REMAINING
STEADY OR FALLING INTO THE 40S.
MILDER TEMPERATURES AND SUNSHINE WILL RETURN BY SUNDAY INTO NEXT
WEEK AS A MORE ZONAL UPPER PATTERN DEVELOPS IN THE WAKE OF THE
EXITING STORM SYSTEM.
FOSTER
&&
.AVIATION...
FOR THE 06Z TAFS...THE STORM SYSTEM THAT BROUGHT SIGNIFICANT
RAINFALL TO THE REGION HAS SHIFTED EAST OF THE REGION ALLOWING
FLIGHT CONDITIONS TO SLOWLY IMPROVE IN ITS WAKE. EXPECT THAT SOME
RESIDUAL IFR CEILINGS WILL CONTINUE INTO EARLY FRIDAY MORNING
TRANSITIONING TO MVFR AS DRY AIR WORKS ITS WAY INTO THE AREA. WILL
LIKELY SEE VFR CEILINGS FOR MUCH OF THE REMAINDER OF THE FORECAST
AS A RESULT.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-068>071-
079>083-090>092-095>098-103>106.
KS...NONE.
&&Hazardous weather outlook, Oct 30, 12:29 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1229 AM CDT FRI OCT 30 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1229 AM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE OVERNIGHT EAST OF A LAKE OF THE OZARKS TO GAINESVILLE LINE. FLOODING WILL REMAIN LIKELY ACROSS MUCH OF THIS AREA...WITH RESIDUAL FLOODING ALSO LIKELY AS FAR WEST AS THE HIGHWAY 65 CORRIDOR. PLEASE REFER TO THE LATEST FLOOD WATCH AND WARNING STATEMENTS FOR FURTHER INFORMATION. NO SEVERE STORMS ARE EXPECTED FOR THE REMAINDER OF TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY. MODERATE TO HEAVY RAIN WILL BE POSSIBLE EARLY IN THE DAY OVER EASTERN SECTIONS OF THE MISSOURI OZARKS WITH POSSIBLE ONGOING FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Oct 30, 12:13 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 5 WSW AVA 36.92N 92.74W
10/29/2009 DOUGLAS MO EMERGENCY MNGR
WATER RESCUE ONGOING ALONG HIGHWAY Y NEAR THE
INTERSECTION OF 519
&&
GAGANLocal storm report, Oct 30, 12:38 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM FLASH FLOOD 2 E MANSFIELD 37.11N 92.54W
10/29/2009 WRIGHT MO LAW ENFORCEMENT
WATER REPORTED OVER THE ROAD ON WESTBOUND US 60 AT
CRAVENS RD.
1139 PM FLASH FLOOD 4 E MANSFIELD 37.11N 92.51W
10/29/2009 WRIGHT MO LAW ENFORCEMENT
WESTBOUND US 60 1 MI WEST OF MACOMB WATER - 1 FOOT OF
WATER OVER THE ROAD AND SEVERAL VEHICLES WASHED OFF THE
ROAD.
1139 PM FLASH FLOOD 1 N HARTVILLE 37.27N 92.51W
10/29/2009 WRIGHT MO LAW ENFORCEMENT
HWY 5 NORTH OF HARTVILLE- WATER REPORTED OVER THE ROAD
1139 PM FLASH FLOOD DUNCAN 37.28N 92.69W
10/29/2009 WRIGHT MO AMATEUR RADIO
HWY 38 AT THE WRIGHT AND WEBSTER COUNTY LINE COMPLETELY
WASHED OUT.
1145 PM FLASH FLOOD 5 SSW DIXON 37.92N 92.13W
10/29/2009 PULASKI MO LAW ENFORCEMENT
ROUTE O AT JONES CREEK IS CLOSED DUE TO FLOODING
1149 PM FLASH FLOOD 12 NW EDGAR SPRINGS 37.83N 92.02W
10/29/2009 PHELPS MO LAW ENFORCEMENT
ROUTE J AT BIG PINEY RIVER CLOSED DUE TO FLOODING
1149 PM FLASH FLOOD 4 NW ROLLA 37.99N 91.82W
10/29/2009 PHELPS MO LAW ENFORCEMENT
ROUTE E NORTH OF HH JUNCTION CLOSED
1149 PM FLASH FLOOD 1 N ROLLA 37.97N 91.77W
10/29/2009 PHELPS MO LAW ENFORCEMENT
HWY E 1 MILE NORTH OF ROLLA CLOSED DUE TO FLOODING.
1149 PM FLASH FLOOD 3 SW JEROME 37.90N 92.02W
10/29/2009 PHELPS MO LAW ENFORCEMENT
HWY J CLOSED AT NUMEROUS LOCATIONS.
1159 PM FLASH FLOOD 5 WSW MARSHFIELD 37.32N 92.99W
10/29/2009 WEBSTER MO LAW ENFORCEMENT
WATER RESCUE ONGOING AT THE LOW WATER CROSSING ALONG
GREENWOOD RD.
1159 PM FLASH FLOOD 5 S DIGGINS 37.10N 92.86W
10/29/2009 WEBSTER MO LAW ENFORCEMENT
DILLON RD AT CARDWELL CHAPEL RD CLOSED DUE TO FLOODING
FROM FINLEY CREEK
&&
GAGANLocal storm report, Oct 30, 12:42 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD BUFFALO 37.64N 93.09W
10/30/2009 DALLAS MO PUBLIC
STATE ROUTE C AND A FEW OTHER COUNTY ROADS IN THE
VICINITY OF LINDLEY CREEK ARE FLOODED AND IMPASSABLE BY
VEHICLE.
&&
GAGANLocal storm report, Oct 30, 12:49 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM FLASH FLOOD NEWBURG 37.91N 91.90W
10/30/2009 PHELPS MO LAW ENFORCEMENT
SEVERAL STREETS FLOODED AND IMPASSABLE.
&&
GAGANLocal storm report, Oct 30, 1:24 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM FLASH FLOOD 2 WSW MOODY 36.52N 92.02W
10/29/2009 HOWELL MO LAW ENFORCEMENT
COUNTY ROAD 142 IS FLOODED
&&
GAGANLocal storm report, Oct 30, 1:38 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 5 S MONTREAL 37.90N 92.59W
10/30/2009 CAMDEN MO DEPT OF HIGHWAYS
STATE ROUTE BB BETWEEN PRITCHETT RD AND BROWN SCHOOL RD
IS CLOSED DUE TO FLOODING
0100 AM FLASH FLOOD 6 NW STOUTLAND 37.87N 92.59W
10/30/2009 CAMDEN MO DEPT OF HIGHWAYS
STATE ROUTE H AT RED ROBIN RD IS CLOSED DUE TO FLOODING
0100 AM FLASH FLOOD 2 ENE WINONA 37.02N 91.28W
10/30/2009 SHANNON MO DEPT OF HIGHWAYS
ROUTE H APPROXIMATELY 2.5 MILES AFTER MO 19 IS CLOSED DUE
TO FLOODING
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:38 PM CDT | River Flood Warning | SGF | Shannon | 30 hr |
| Oct 29, 7:48 PM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Oct 29, 8:09 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Polk, Stone | 10 hr |
| Oct 29, 8:57 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 6 hr |
| Oct 29, 9:22 PM CDT | Flash Flood Warning | SGF | Dallas, Douglas, Howell, Laclede, Oregon, Shannon and 3 more | 6 hr |
| Oct 29, 9:40 PM CDT | Flash Flood Warning | SGF | Camden, Dent, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
| Oct 29, 10:31 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 7 min |
| Oct 30, 12:04 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| Oct 30, 1:16 AM CDT | Areal Flood Warning | SGF | Benton, Hickory | 5 hr |
| Oct 30, 2:03 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Oct 30, 2:49 AM CDT | Areal Flood Warning | SGF | Barry, Benton, Camden, Christian, Dallas, Greene and 7 more | 15 hr |
| Oct 30, 8:59 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Howell, Laclede, Maries and 7 more | 9 hr |
| Oct 30, 10:35 AM CDT | River Flood Warning | SGF | Vernon | 42 hr |
| Oct 30, 5:14 PM CDT | River Flood Warning | SGF | Stone | 16 hr |
| Oct 30, 5:40 PM CDT | River Flood Warning | SGF | Laclede | 35 hr |
| Oct 30, 6:00 PM CDT | Areal Flood Warning | SGF | Barry, Benton, Camden, Christian, Dallas, Dent and 19 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.